About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 954513, 6 pages
http://dx.doi.org/10.1155/2013/954513
Research Article

Starlikeness and Convexity of Generalized Struve Functions

1Department of Mathematics, Faculty of Science and Art, Erzincan University, 24000 Erzincan, Turkey
2Department of Mathematics, Faculty of Science, Ataturk University, 25240 Erzurum, Turkey

Received 3 December 2012; Accepted 14 January 2013

Academic Editor: Mustafa Bayram

Copyright © 2013 Nihat Yagmur and Halit Orhan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Baricz, “Geometric properties of generalized Bessel functions,” Publicationes Mathematicae Debrecen, vol. 73, no. 1-2, pp. 155–178, 2008. View at MathSciNet
  2. E. Deniz, H. Orhan, and H. M. Srivastava, “Some sufficient conditions for univalence of certain families of integral operators involving generalized Bessel functions,” Taiwanese Journal of Mathematics, vol. 15, no. 2, pp. 883–917, 2011. View at MathSciNet
  3. E. Deniz, “Convexity of integral operators involving generalized Bessel functions,” Integral Transforms and Special Functions, vol. 1, pp. 1–16, 2012.
  4. S. Owa and H. M. Srivastava, “Univalent and starlike generalized hypergeometric functions,” Canadian Journal of Mathematics, vol. 39, no. 5, pp. 1057–1077, 1987. View at Publisher · View at Google Scholar · View at MathSciNet
  5. V. Selinger, “Geometric properties of normalized Bessel functions,” Pure Mathematics and Applications, vol. 6, no. 2-3, pp. 273–277, 1995. View at MathSciNet
  6. H. M. Srivastava, D.-G. Yang, and N.-E. Xu, “Subordinations for multivalent analytic functions associated with the Dziok-Srivastava operator,” Integral Transforms and Special Functions, vol. 20, no. 7-8, pp. 581–606, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  7. H. M. Srivastava, “Generalized hypergeometric functions and associated families of k-uniformly convex and k-starlike functions,” General Mathematics, vol. 15, no. 3, pp. 201–226, 2007. View at MathSciNet
  8. H. M. Srivastava, G. Murugusundaramoorthy, and S. Sivasubramanian, “Hypergeometric functions in the parabolic starlike and uniformly convex domains,” Integral Transforms and Special Functions, vol. 18, no. 7-8, pp. 511–520, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  9. D. Răducanu and H. M. Srivastava, “A new class of analytic functions defined by means of a convolution operator involving the Hurwitz-Lerch zeta function,” Integral Transforms and Special Functions, vol. 18, no. 11-12, pp. 933–943, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  10. P. L. Duren, Univalent Functions, vol. 259 of Fundamental Principles of Mathematical Sciences, Springer, New York, NY, USA, 1983. View at MathSciNet
  11. J. W. Alexander, “Functions which map the interior of the unit circle upon simple regions,” Annals of Mathematics, vol. 17, no. 1, pp. 12–22, 1915. View at Publisher · View at Google Scholar · View at MathSciNet
  12. W. Kaplan, “Close-to-convex schlicht functions,” The Michigan Mathematical Journal, vol. 1, p. 169–185 (1953), 1952. View at MathSciNet
  13. S. Ozaki, “On the theory of multivalent functions,” Science Reports of the Tokyo Bunrika Daigaku, vol. 2, pp. 167–188, 1935.
  14. H. Silverman, “Univalent functions with negative coefficients,” Proceedings of the American Mathematical Society, vol. 51, pp. 109–116, 1975. View at MathSciNet
  15. S. Zhang and J. Jin, Computation of Special Functions, A Wiley-Interscience Publication, John Wiley & Sons, New York, NY, USA, 1996. View at MathSciNet
  16. H. Orhan and N. Yağmur, “Geometric properties of generalized Struve functions,” in The International Congress in Honour of Professor Hari M. Srivastava, Bursa, Turkey, August, 2012.